# SDR PCSA2015050601

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 77,648 hours, 45,003 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Missing
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  REPLACED THE NOSE GEAR SENSOR ACTUATOR ARM BUSHING & BOLT.  PERFORMED A LG OPERATIONAL CHECK IAW THE AMM.
